# SDR CA981014007

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J7A
- Condition: Failed
- Location: Lt Engine
- Component: Romec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI, PILOT REPORTED FLUCTUATING FUEL PRESSURE AND LOW PRESSURE INDICATIONS AT LOWER RPM SETTINGS.  PRESSURE NORMAL AT HIGHER SETTINGS.
